# SDR CA060216007

- Difficulty date: December 25, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 73512562
- Condition: Cracked
- Location: Engine Mount
- Component: Engine Mount, Barryctrls, 73512562
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION PER MULDIVES AD CAD/2005/1, A CRACK INDICATION WAS FOUND IN THE RADIUS OF THE TOP ENGINE VIBRATION ISOLATOR MOUNT.
